# SDR GTIA021252

- Difficulty date: November 24, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D*
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: 3577
- Condition: Misaligned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FORWARD VIBRATION ISOLATOR MARKS MISALIGNED.  REMOVED LT LOWER FORWARD VIBRATION ISOLATOR.  INSTALLED LT LOWER FORWARD VIBRATION ISOLATOR.
